Inscriere cercetatori

Site nou !

Daca nu va puteti recupera parola (sau aveti alte probleme), scrieti-ne la pagina de contact. Situl vechi se gaseste la adresa old.ad-astra.ro

Facebook

ON THE RATIO OF CONSECUTIVE PRIMES

Domenii publicaţii > Matematica + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: Copil, V; Panaitopol, L

Editorial: INTERNATIONAL JOURNAL OF NUMBER THEORY, 6 (1), p.203-210, 2010.

Rezumat:

For $nge 1$ let $p_n$ be the $n$-th prime number and
$q_n=frac{p_{n+1}}{p_n}$ for $nge 1$. Using several results of
ErdH{o}s we study the sequence $(q_n)_{nge 1}$ and we prove
similar results as for the sequence $(d_n)_{nge 1}$,
$d_n=p_{n+1}-p_n$. We also consider the sequence $x_n=q_n^n$ for
$nge 1$ and denote by $G_n$ and $A_n$ its geometrical and
arithmetical averages. We prove that $1

Cuvinte cheie: numere prime,siruri, serii // prime numbers, sequences, series

URL: http://www.worldscinet.com/ijnt/06/0601/S1793042110002934.html